Cyclic codes of length p^n over Z_(p^3 )

MEHDI ALAEIYAN, MOHAMMAD HYRIZADEH

Abstract


The purpose of this paper is to find a description of the cyclic codes of length --over --, such that is a prime. It is known that cyclic codes of length over are ideals of the ring-----. In this paper we prove that the is a local ring with unique maximal ideal ----. We also prove that cyclic codes of length over are generated as ideals by at most three elements.

Keywords


Cyclic codes over ;primary analysis;local ring

Full Text:

PDF

References


Atiyah, M.F. & Macdonald, I.G. (1969) Introduction to Commutative Algebra. Addison Wesley.

Abualrub, T. & Oehmke, R. (2003) Cyclic codes of length 2e over 4. Discrete Applied Mathematics,

:3-9.

Blackford, T. (2003) Cyclic codes over 4 of oddly even length. Discrete Applied Mathematics, 128:27-

Calderbank, N.J.A. & Sloane, A.R. (1995) Modular and p-adic cyclic codes. Designs, Codes and

Cryptography, 6:21-35.

Dougherty, S.T. & Ling, S. (2006) Cyclic codes over 4 of even length. Designs, Codes and Cryptography,

:127-153.

Garg, A. & Dutt, S. (2012) Cyclic codes of length 2k over 8. Open Journal of Applied Sciences,

(4B):104-107.

Kanwar, P. & Lopez-permouth, S.R. (1997) Cyclic codes over the integers modulo p . Finite Fields and

Their Applications, 3(4):334-352.

Minjia, S. & Shixin, Z. (2008) Cyclic codes over the ring p2 of length pe. Journal of Electronics (China),

(5):636-640.

Woo, S.S. (2013) Cyclic codes of length 2n over 4. Communications of the Korean Mathematical Society,

(1):39-54.


Refbacks

  • There are currently no refbacks.